Transient analysis of the leaky bucket rate control scheme under poisson and on-off sources

TitleTransient analysis of the leaky bucket rate control scheme under poisson and on-off sources
Publication TypeJournal Article
Year of Publication1994
AuthorsD Logothetis, and K Trivedi
JournalProceedings Ieee Infocom
Volume2
Start Page490
Pagination490 - 497
Date Published12/1994
Abstract

In this paper we derive expressions for the time-dependent state probabilities and the time-averaged state-probabilities for the leaky bucket rate control scheme. Our model is based on the theory of Markov regenerative processes. Our results specialize to those obtained by Sidi et al. for the steady-state behavior of leaky bucket. Our results are more general, however, in that they apply to the transient regime and to more general arrival processes.

Short TitleProceedings Ieee Infocom